# SDR SCNA20170518079

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 45,953 hours, 27,254 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING 521WB HAS EXPOSED COMPOSITE AT 2 FASTENER HOLES. REPAIRED/SEALED MULTIPLE AREAS OF EXPOSED COMPOSITES AROUND FASTENER HOLES ON PANEL 521WB.
